# SDR UPS07449485

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING I/B MID FLAP UPPER PANEL 577LT INTERNAL FOUND DELAMINATION.  LEFT WING I/B MID FLAP UPPER PANEL 577LT REPAIRED AS PER RS R57-55-35711 AND US EO B747-5730-15355.
